Tennessee, 2007

Damaging Winds in Tennessee, June 2, 2007

June 2, 2007 · NWS OHX · 4 events in 4 counties and zones

Pulse type storms produced minor wind damage in Middle Tennessee on Sat. June 2, 2007.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$4,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OHX wrote it up.

Pulse type storms produced minor wind damage in Middle Tennessee on Sat. June 2, 2007. Daytime heating was enough to cause a few severe thunderstorms to develop in the late afternoon and early evening hours.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 2, 2:05 PM CST, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 2, 2:05 PM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
305 PM CDT SAT JUN 2 2007

.DISCUSSION...AFTERNOON SURFACE MAP SHOWED T.D. BARRY OVER NORTH
FL. A LOW PRESSURE SYSTEM WAS IN MN WITH A COLD FRONT DOWN INTO MO
AND OK. CLUSTERS OF CONVECTION WERE DEVELOPING IN THE WARM AND
HUMID AIR MASS IN BETWEEN THESE SYSTEMS...ESPECIALLY ALONG THE
DIFFERENTIAL HEATING BOUNDARY FROM CENTRAL KY INTO WESTERN MIDDLE
TN AND NORTHEAST MS. SOME OF THESE STORMS WERE HAIL PRODUCERS. HAIL
UP TO ONE HALF INCH DIAMETER WAS REPORTED AROUND DICKSON. THIS
ACTIVITY WILL CONTINUE LATE AFTERNOON WITH MARGINAL SEVERE HAIL
POSSIBLE...THEN THE ACTIVITY WILL DIMINISH TONIGHT.

TROUGH AND WEAK SURFACE FRONT WILL BRING GREATER RAIN CHANCES
SUNDAY. SHOWERS AND STORMS WILL BE POSSIBLE THROUGHOUT THE DAY
WITH SOME POTENTIAL FOR ISOLATED STRONG STORMS. AREAL QPF WILL BE
ABOUT ONE QUARTER INCH...BUT THE LOCATIONS THAT RECEIVE HEAVY
DOWNPOURS COULD EASILY EXCEED 1 INCH AMOUNTS. RAIN CHANCES WILL
DIMINISH AFTER SUNDAY AS ATMOSPHERIC MOISTURE DECREASES...BUT AT
LEAST A SMALL RAIN CHANCE WILL NEED TO BE KEPT IN THE FORECAST FOR
MONDAY AND TUESDAY AS A COUPLE MORE SHORTWAVES AND WEAK BOUNDARIES
DROP ACROSS THE AREA IN NORTHWEST FLOW.

RIDGE BUILDS LATE WEEK BRINGING HEAT AND HUMIDITY. MID TN WILL BE
ON THE EDGE OF THE DEEP SOUTH RIDGE...SO A COUPLE OF WEAK SYSTEMS
MAY CLIP THE AREA WITH SLIGHT THUNDERSTORM CHANCES LATE
WEEK...ESPECIALLY NORTH HALF. STILL...NO SIGNIFICANT DROUGHT
RELIEF IN SIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      67  84  61  82 /  30  50  20  30
CLARKSVILLE    65  83  61  80 /  40  40  20  30
CROSSVILLE     63  78  58  75 /  30  60  30  40
COLUMBIA       67  85  62  83 /  30  40  20  20
LAWRENCEBURG   66  85  63  83 /  30  40  20  20
WAVERLY        65  84  61  81 /  30  40  20  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

13
Hazardous weather outlook, Jun 2, 4:30 AM CST, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CDT SAT JUN 2 2007

TNZ005>011-022>034-056>066-075-077>080-093>095-031030-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
530 AM CDT SAT JUN 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

ROSE

In the hours before

Special weather statement, Jun 2, 1:00 PM CST, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
200 PM CDT SAT JUN 2 2007

TNZ005>011-022>034-056>066-075-077>080-093>095-022100-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
200 PM CDT SAT JUN 2 2007

...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...

SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING ACROSS
THE AREA. SOME STORMS WILL BECOME STRONG POSSIBLY PRODUCING PEA TO
MARBLE SIZED HAIL. DUE TO THE SLOW MOVEMENT...UP TO ONE INCH OF RAIN
IS POSSIBLE LOCALLY. THUNDERSTORMS ARE EXPECTED TO WEAKEN IN THE
EARLY EVENING.

07
Special weather statement, Jun 2, 3:00 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
400 PM CDT SAT JUN 2 2007

TNZ005>011-022>034-056>066-075-077>080-093>095-022300-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
400 PM CDT SAT JUN 2 2007

...STRONG THUNDERSTORMS POSSIBLE INTO THE EARLY EVENING...

SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING ACROSS
THE AREA. SOME STORMS WILL BECOME STRONG POSSIBLY PRODUCING PEA TO
MARBLE SIZED HAIL. DUE TO THE SLOW MOVEMENT...UP TO ONE INCH OF RAIN
IS POSSIBLE LOCALLY. THUNDERSTORMS ARE EXPECTED TO WEAKEN IN THE
EARLY EVENING.

07

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

4 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Stewart

When
June 2, 3:50 PM CST
Where
Stewart County, 1.49 mi SSE of Dover
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
36.460, -87.820

Sheriff's office reported a tree down on Longcreek Rd.

Thunderstorm Wind, Montgomery

When
June 2, 4:15 PM CST
Where
Montgomery County, 0.89 mi NE of Woodlawn
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
36.559, -87.489

The 911 Dispatch reported a tree was blown down at 3212 Dover Rd.

Thunderstorm Wind, Robertson

When
June 2, 5:05 PM CST
Where
Robertson County, 0.56 mi E of Oakland
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
36.500, -86.820

Sheriff's office reported a tree down on Clarity Rd.

Thunderstorm Wind, Cannon

When
June 2, 6:20 PM CST
Where
Cannon County, 1.82 mi ESE of Pleasant View
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
35.740, -85.970

Trees and power lines were down on Cherry Springs Rd.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2007Every state in 2007This day in weather historyWarnings in Tennessee, June 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 24451, 24452, 24454, 24456.